The method of moving frames applied to a space of bilinear forms
Czechoslovak Mathematical Journal (1971)
- Volume: 21, Issue: 3, page 453-460
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- E. Cartan, La Geometria da los Ecuaciones Diferenciales de Tracer Orden, Rev. Mat. Hispano-Amer. t. 4 (1941), 1 - 31. (1941)
- H. Flanders, 10.2140/pjm.1953.3.551, Pacific J. Math. 3 (1953), 551-565. (1953) Zbl0051.39301MR0056347DOI10.2140/pjm.1953.3.551
- H. Flanders, 10.1090/S0002-9947-1953-0057005-8, Trans. Amer. Math. Soc. 75 (1953), 311-326. (1953) Zbl0052.17901MR0057005DOI10.1090/S0002-9947-1953-0057005-8
- H. Flanders, Differential Forms with Applications to the Physical Sciences, Academic Press, New York-London, 1963. (1963) Zbl0112.32003MR0162198
- R. Gardner, Differential Geometric Methods in Partial Differential Equations, Thesis, University of California at Berkely, Unpublished, 1965. (1965)
- R. Gardner, 10.1090/S0002-9947-1967-0211352-5, Trans. Amer. Math. Soc. 126 (1967), 514-533. (1967) Zbl0161.41301MR0211352DOI10.1090/S0002-9947-1967-0211352-5